In this paper, the authors deal with bifunctions defined on complete metric spaces and with values in locally convex spaces ordered by closed convex cones. The aim is to provide a vector version of Ekeland’s theorem related to equilibrium problems. To prove this principle, a weak notion of continuity of a vectorvalued function is considered, and some of its properties are presented. Via the vector Ekeland’s principle, existence results for vector equilibria are proved in both compact and noncompact domains.

Bianchi, M., Kassay, G., Pini, R., Ekeland's principle for vector equilibrium problem, <<NONLINEAR ANALYSIS>>, 2007; 2007 (66): 1454-1464. [doi:10.1016/j.na.2006.02.003] [http://hdl.handle.net/10807/35737]

Ekeland's principle for vector equilibrium problem

Bianchi, Monica;Pini, Rita
2007

Abstract

In this paper, the authors deal with bifunctions defined on complete metric spaces and with values in locally convex spaces ordered by closed convex cones. The aim is to provide a vector version of Ekeland’s theorem related to equilibrium problems. To prove this principle, a weak notion of continuity of a vectorvalued function is considered, and some of its properties are presented. Via the vector Ekeland’s principle, existence results for vector equilibria are proved in both compact and noncompact domains.
2007
Inglese
Bianchi, M., Kassay, G., Pini, R., Ekeland's principle for vector equilibrium problem, <<NONLINEAR ANALYSIS>>, 2007; 2007 (66): 1454-1464. [doi:10.1016/j.na.2006.02.003] [http://hdl.handle.net/10807/35737]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10807/35737
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 72
  • ???jsp.display-item.citation.isi??? 72
social impact